# SDR DALA2025022001348

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 94,795 hours, 44,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Pilot Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 ER/A 624217-14 REV. ORIG. - FUSELAGE / SKIN / STA. 1743.85 / STR . 29L - STR. 29R / TAIL STRIKE / PERMANENT REPAIR. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/009 00009 COMPLY WITH E/RA 624217-14 REV. ORIG / PERMANENT REPAIR - E/RA 624217-14 REV. A. SECTION I PERMANENT REPAIR INSTRUCTIONAL STEPS. (0814847)
